# SDR SWAA001372

- Difficulty date: July 24, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 57,822 hours, 62,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORROSION IN AFT CREASE BEAM, BS 947 - 1007, RBL 51.  REMOVED AND REPLACED CREASE BEAM SECTION PER SRM.
